Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A question of Katětov concerning the Hilbert parallelotope


Author: Victor Klee
Journal: Proc. Amer. Math. Soc. 12 (1961), 900-903
MSC: Primary 46.10; Secondary 57.55
DOI: https://doi.org/10.1090/S0002-9939-1961-0149240-5
MathSciNet review: 0149240
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Ott-Heinrich Keller, Die Homoiomorphie der kompakten Mengen im Hilbertschen Raum, Math. Ann. vol. 105 (1931) pp. 748-758. MR 1512740
  • [2] Victor Klee, Convex bodies and periodic homeomorphisms in Hilbert space, Trans. Amer. Math. Soc. vol. 74 (1953) pp. 10-43. MR 0054850 (14:989d)
  • [3] -, Some topological properties of convex sets, Trans. Amer. Math. Soc. vol. 78 (1955) pp. 30-45. MR 0069388 (16:1030c)
  • [4] -, Homogeneity of infinite-dimensional parallelotopes, Ann. of Math. vol. 66 (1957) pp. 454-460. MR 0094688 (20:1200)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.10, 57.55

Retrieve articles in all journals with MSC: 46.10, 57.55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0149240-5
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society